Bilipschitz mappings and quasihyperbolic mappings in real Banach spaces
Keywords:
Quasihyperbolic metric, (locally) bilipschitz mapping, (locally) QH mapping, fully QH mappingAbstract
Suppose thatHow to Cite
He, Y., Huang, M., & Wang, X. (2021). Bilipschitz mappings and quasihyperbolic mappings in real Banach spaces. Annales Fennici Mathematici, 46(2), 771–779. Retrieved from https://afm.journal.fi/article/view/110588
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.